# SDR P2EA2002V0032

- Difficulty date: April 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 23,789 cycles
- Engine: Pwa JT8D17
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Link
- Condition: Loose
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING EVALUATION FLIGHT AFTER Q1 AND Q2 INSPECTION, NR 1 ENGINE OIL QUANTITY STARTED DECREASING AFTER TAKEOFF, ENGINE NR 1 SHUTDOWN UPON TOUCHDOWN WITH 0.750 GALS.  PRESSURE LINK TIGHTENED AT OIL FILTER BYPASS SW IAW MM 20-50-11 PAGE 211, ENGINE OIL SERVICED IAW MM 12-13-11, LEAK CHECK IAW 71-09-11.
